# SDR FDEA201105131835

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: A5351020800500
- Condition: Corroded
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KREUGER FLAP LOWER FLAP OTBD RIB HAS CORROSION.  RIB REPLACED IAW DWG A53510208.
